# SDR ASOA2012112802554

- Difficulty date: November 19, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 24,705 hours, 17,021 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOORBEAM ANGLE CORRODED.   R & R FLOORBEAM ANGLE BS 280 IAW SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.
